Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    What are the side effects of Lasix?

I was given lasix for edema in legs and abdomen, but I am reading side effects and my anxiety is high now. I am currently on Hydrochlorthiazide, Citalopram, Spironalactone, and metformin. I was told to not take the citalopram for the 5 days I am on the lasix but continue to take the spironalactone. I guess I need reassurance as to what could happen to me while taking this drug for the first time.
Wed, 24 May 2017
Report Abuse
General & Family Physician 's  Response
Hi, thanks for using Healthcare Magic.

I understand your concern.
Lasix contains furosemide. Just like the other drugs, furosemide has the potential to cause side effects. But along with the adjustment of the body with the drug, side effects will decrease and subside. Common side effects from taking this drug are:
1. The mouth is dry
2. Sensitive to sunlight
3. Dizzy
4. Headache
5. Stomach ache
6. Blurred vision
7. Feel tired

Immediately stop taking this medication and call your doctor if you experience any ongoing side effects or allergies.
I also feel not sure about the combination of the drugs, so I'll suggest you to discuss it with your treating doctor.

Hope this helps, take care.
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi My mother reciently was admitted to the hospital for rt sided chf. She had been on Lasix 80mg daily and she still had 3+ pitting edema and her...